1 doctor weighed in:

How to heal sensitive skin caused by cosmetic chemical burn (anti-acne products)?

1 doctor weighed in
Dr. Robert Kwok
Pediatrics

In brief: Some HC cream helps

Usually, when a person gets over-irritated skin or overly-dry skin after using acne medications, she can decrease or stop the acne medication (if they are over-the-counter, or if her doctor says that is ok to do), and then try some hydrocortisone cream (HC cream) on the irritated areas for a few days.
Avoiding too much sun exposure on irritated skin is also helpful.

In brief: Some HC cream helps

Usually, when a person gets over-irritated skin or overly-dry skin after using acne medications, she can decrease or stop the acne medication (if they are over-the-counter, or if her doctor says that is ok to do), and then try some hydrocortisone cream (HC cream) on the irritated areas for a few days.
Avoiding too much sun exposure on irritated skin is also helpful.
Dr. Robert Kwok
Dr. Robert Kwok
Thank
Get help from a real doctor now
Dr. Christopher Crosby
Board Certified, Dermatology
13 years in practice
93K people helped
Continue
108,000 doctors available
Read more answers from doctors